Density in small time for Levy processes

Jean Picard

ESAIM: Probability and Statistics (1997)

  • Volume: 1, page 357-389
  • ISSN: 1292-8100

How to cite


Picard, Jean. "Density in small time for Levy processes." ESAIM: Probability and Statistics 1 (1997): 357-389. <>.

author = {Picard, Jean},
journal = {ESAIM: Probability and Statistics},
keywords = {Lévy process; jump process; Wiener process; infinitely divisible law},
language = {eng},
pages = {357-389},
publisher = {EDP Sciences},
title = {Density in small time for Levy processes},
url = {},
volume = {1},
year = {1997},

AU - Picard, Jean
TI - Density in small time for Levy processes
JO - ESAIM: Probability and Statistics
PY - 1997
PB - EDP Sciences
VL - 1
SP - 357
EP - 389
LA - eng
KW - Lévy process; jump process; Wiener process; infinitely divisible law
UR -
ER -


  1. BICHTELER, K., GRAVEREAUX, J. B. and JACOD, J. ( 1987), Malliavin calculus for processes with jumps, Stochastics Monographs 2, Gordon and Breach. Zbl0706.60057MR1008471
  2. BISMUT, J. M. ( 1983), Calcul des variations stochastique et processus de sauts, Z. Wahrscheinlichkeitstheorie verw. Gebiete 63 147-235. Zbl0494.60082MR701527
  3. FREIDLIN, M. I. and WENTZELL, A. D. ( 1984), Random perturbations of dynamical systems, Springer. Zbl0522.60055MR722136
  4. ISHIKAWA, Y. ( 1993), On the lower bound of the density for jump processes in small time, Bull. Sc. Math., 2e série 117 463-483. Zbl0793.60096MR1245807
  5. ISHIKAWA, Y. ( 1994), Asymptotic behavior of the transition density for jump type processes in small time, Tôhoku Math. J. 46 443-456. Zbl0818.60074MR1301283
  6. ISHIKAWA, Y. ( 1995), Large deviation estimate of transition densities for jump processes, preprint. MR1443956
  7. LÉANDRE, R. ( 1987), Densité en temps petit d'un processus de sauts, in: Séminaire de Probabilités XXI, Lect. N. in Math. 1247, Springer. Zbl0616.60078MR941977
  8. PICARD, J. ( 1996), On the existence of smooth densities for jump processes, Probab. Theory Relat. Fields 105 481-511. Zbl0853.60064MR1402654
  9. RUBIN, H. ( 1967), Supports of convolutions of identical distributions, in: Proc. 5th Berkeley Symposium, Vol. II, Part 1, Univ. Calif. Press. Zbl0216.46201MR216578
  10. TUCKER, H. G. ( 1962), Absolute continuity of infinitely divisible distributions, Pacific J. Math. 12 1125-1129. Zbl0109.36503MR146868
  11. TUCKER, H. G. ( 1965), On a necessary and sufficient condition that an infinitely divisible distribution be absolutely continuous, Transactions A. M. S. 118 316-330. Zbl0168.39102MR182061
  12. YAMAZATO, M. ( 1994), Absolute continuity of transition probabilities of multidimensional processes with stationary independent increments, Theory Prob. 39 347-354. Zbl0831.60024MR1404692

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.